MathSciNet Relay Station
MathSciNet bibliographic data
MR261814 (41 #6426) 65.75
Minerbo, Gerald N.; Levy, Maurice E. Inversion of Abel's integral equation by means of orthogonal polynomials. SIAM J. Numer. Anal. 6 1969 598–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement